# SDR UALA2013053103800

- Difficulty date: May 30, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 73,092 hours, 27,015 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT THRESHOLD TEE FITTING WEB CORRODED.  REMOVED WEB, FABRICATED NEW WEB AND INSTALLED IAW REO-G-16220 EVA, AND ECRA 536-01307.
